# SDR CA041006001

- Difficulty date: September 28, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 2,654 hours
- Engine: Lyc HO360C1A
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Part number: A21810064603
- Condition: Sticks
- Location: Stabilizer
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) TRIM SWITCH STICKS WHEN PULLED FOR REAR ACTIVATION.  REPLACED SWITCH.
